# SDR UPS99229878

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, E & E BAY CRACK ON FLOOR SUPPORT ANGLES AT BS 380 OVER STRINGER 25R.  REPAIRED IAW SRM 51-40-3 FIG 1 AND REPROTECTED IAW SRM 51-10-2.
